# SDR 04FDEA01649

- Difficulty date: June 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 40,324 hours, 5,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA0027
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RIGHT SIDE, TRANSVERSE FRAME DAMAGED AT FS Y= 1661 ALONG LONGERON 12L.  COMPLIED WITH FEDEX EA 1-5310-76735, FUSELAGE MAINFRAME REPAIR TRACKING (TYPE B) OF SRM REPAIRS FOR DAMAGE TOLERANCE ASSESSMENT  PER EO (NR: 1-2520-7-3308) PART I.
